L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Publications

La liste des publications sur HAL est disponible ici HAL-LMPA.

Pour accéder aux publications par auteur, veuillez utiliser l’annuaire et cliquer sur le nom correpondant.

Publications par années

2019 2018 2017 2016 2015 2014 2013 2012 2011 2010
2009 2008 2007 2006 2005 2004 2003 2002 2001 2000
1999 1998 1997 1996 1995 1994 1993 1992 1991 1990
1989 1988 1987 1986 1985 1984 1983 1982 1981 1980
1979 1978 1977 1976 1975 1974 1973 1972 1971 1970

Publications de l'année 2017

Articles de revues

  1. On some properties of the extended block and global Arnoldi methods with applications to model reduction (, and ), In Numerical Algorithms, (75)(1)(2017), , pp 285-304., .
  2. A global rational Arnoldi method for model reduction (, and ), In ournal of Computational and Applied Mathematics, (2017), 325 (2017) 175-187., .
  3. A block Arnoldi based method for the solution of the Sylvester-Observer equation, (, , and ), In Electronic Transaction on Numerical Analysis, 47 pp. 18-36, .
  4. A matrix rational Lanczos method for model reduction (, and ), In Numerical Linear Algebra with Applications, 24(1), no. 1, e2077, pp. 1–13, .
  5. A quantitative interpretation of the frequent hypercyclicity criterion ( and ), In Ergodic Theory and Dynamical Systems, Cambridge University Press, 1-27, .
  6. On the non-vanishing of certain Dirichlet series ( and ), In J. Number Theory, volume 180, 423-442, .
  7. Balanced Truncation-Rational Krylov methods for model reduction in large scale dynamical systems, ( and ), In Computational and Applied Mathematics, (2017), . [pdf]
  8. On some extended block Krylov based methods for large scale nonsymmetric Stein matrix equations (, and ), In Mathematics, 2017, 5(2), 21, . [pdf]
  9. The Global Golub–Kahan bidiagonalization process applied to large discrete ill-posed problems (, , and ), In Journal of Computational and Applied Mathematics, 322, pp. 46-56., .
  10. The block Lanczos algorithm for linear ill-posed problems (, and ), In Calcolo, 54(3)(2017), 711-732, .
  11. A remarkable $20$-crossing tangle ( and ), In Journal of Knot Theory and its Ramifications, volume (accepted), .
  12. Are Monochromatic Pythagorean Triples Unavoidable under Morphic Colorings? (, , and ), In Experimental Mathematics, Taylor & Francis, volume 0, 1-7, . [pdf]
  13. Geometric Optics Expansions for Hyperbolic Corner Problems II: From Weak Stability to Violent Instability (), In SIAM J. Math. Anal., volume 49, 3335-3395, . [pdf]
  14. Homogenization near resonances and artificial magnetism in three dimensional dielectric metamaterials (, and ), In Arch. Ration. Mech. Anal., volume 225, 1233-1277, . [pdf]
  15. General decay rate estimates and numerical analysis for a transmission problem with locally distributed nonlinear damping (, , and ), In Comput. Math. Appl., volume 73, 2293-2318, . [pdf]
  16. On abstract indefinite concave-convex problems and applications to quasilinear elliptic equations ( and ), In NoDEA Nonlinear Differential Equations Appl., volume 24, 20-31, . [pdf]
  17. The double power monad is the composite power monad (), In Fuzzy Sets and Systems, volume 313, 25-42, . [pdf]
  18. Mathematical analysis of a seawater intrusion model including storativity (, and ), In SIAM J. Math. Anal., volume 49, 29-63, . [pdf]
  19. On the finiteness of some $n$-color Rado numbers (, , , , and ), In Discrete Math., volume 340, 39-45, . [pdf]
  20. A divisibility result in combinatorics of generalized braids ( and ), In J. Combin. Theory Ser. A, volume 152, 190-224, . [pdf]
  21. The Hopf algebra of finite topologies and mould composition (, and ), In Ann. Inst. Fourier (Grenoble), volume 67, 911-945, . [pdf]
  22. A theory of pictures for quasi-posets (, and ), In J. Algebra, volume 477, 496-515, . [pdf]
  23. On the discrepancy of powers of random variables ( and ), In A paraître dans Statistics and Probability Letters, .
  24. Cluster size distributions of extreme values for the Poisson-Voronoi tessellation ( and ), In A paraître dans Annals of Applied Probability, .
  25. Products of random variables and the first digit phenomenon (, and ), In A paraître dans Stochastic Process. Appl., .
  26. Asymptotic structure of viscous incompressible flow around a rotating body, with nonvanishing flow field at infinity ( and ), In ZAMP, volume 68, -, . [pdf]
  27. A leading term for the velocity of stationary viscous incompressible flow around a rigid body performing a rotation and a translation ( and ), In DCDS-A, volume 37, 1389-1409, . [pdf]
  28. Stability of finite element - finite volume discretizations of convection-diffusion-reaction equations ( and ), In Math. Model. Numer. Anal., volume 51, 919-947, . [pdf]

Rapports

  1. Combinatorics of triangulated polyedra (), Technical report 532, LMPA, .
  2. Numerical semigroups of Szemerédi type (, , , and ), Technical report 531, LMPA, .
  3. Monomial ideals with tiny squares (, and ), Technical report 530, LMPA, .
  4. On the degree of regularity of a certain quadratic Diophantine equation (, , , and ), Technical report 529, LMPA, .
  5. Normalizers in the non-pointed case (), Technical report 528, LMPA, . [pdf]
  6. Stability implies constancy on finite metric graphs ( and ), Technical report 527, LMPA, .

Agenda